Follow
kapil k sharma
kapil k sharma
Professor of Mathematics, South Asian University
Verified email at sau.ac.in
Title
Cited by
Cited by
Year
Numerical analysis of singularly perturbed delay differential equations with layer behavior
MK Kadalbajoo, KK Sharma
Applied Mathematics and Computation 157 (1), 11-28, 2004
1392004
A numerical method based on finite difference for boundary value problems for singularly perturbed delay differential equations
MK Kadalbajoo, KK Sharma
Applied Mathematics and Computation 197 (2), 692-707, 2008
1322008
A numerical scheme based on weighted average differential quadrature method for the numerical solution of Burgers’ equation
R Jiwari, RC Mittal, KK Sharma
Applied Mathematics and Computation 219 (12), 6680-6691, 2013
1242013
Numerical analysis of boundary-value problems for singularly-perturbed differential-difference equations with small shifts of mixed type
MK Kadalbajoo, KK Sharma
Journal of Optimization theory and Applications 115, 145-163, 2002
1022002
Numerical treatment of a mathematical model arising from a model of neuronal variability
MK Kadalbajoo, KK Sharma
Journal of mathematical analysis and applications 307 (2), 606-627, 2005
992005
Numerical method for solving fractional coupled Burgers equations
A Prakash, M Kumar, KK Sharma
Applied Mathematics and Computation 260, 314-320, 2015
842015
Uniformly convergent non‐standard finite difference methods for singularly perturbed differential‐difference equations with delay and advance
KC Patidar, KK Sharma
International Journal for Numerical Methods in Engineering 66 (2), 272-296, 2006
732006
Numerical treatment of boundary value problems for second order singularly perturbed delay differential equations
MK Kadalbajoo, KK Sharma
Computational & Applied Mathematics 24, 151-172, 2005
722005
Numerical treatment for the class of time dependent singularly perturbed parabolic problems with general shift arguments
K Bansal, P Rai, KK Sharma
Differential Equations and Dynamical Systems 25, 327-346, 2017
712017
A review on singularly perturbed differential equations with turning points and interior layers
KK Sharma, P Rai, KC Patidar
Applied Mathematics and Computation 219 (22), 10575–10609, 2013
702013
A parameter-uniform implicit difference scheme for solving time-dependent Burgers’ equations
MK Kadalbajoo, KK Sharma, A Awasthi
Applied mathematics and computation 170 (2), 1365-1393, 2005
702005
Parameter uniform numerical scheme for time dependent singularly perturbed convection-diffusion-reaction problems with general shift arguments
K Bansal, KK Sharma
Numerical Algorithms 75, 113-145, 2017
672017
Uniformly convergent fitted methods for the numerical solution of the problems arising from singularly perturbed general DDEs
MK Kadalbajoo, KC Patidar, KK Sharma
Applied Mathematics and Computation 182 (1), 119-139, 2007
66*2007
ε-uniformly convergent non-standard finite difference methods for singularly perturbed differential difference equations with small delay
KC Patidar, KK Sharma
Applied Mathematics and Computation 175 (1), 864-890, 2006
552006
Parameter-robust numerical scheme for time-dependent singularly perturbed reaction–diffusion problem with large delay
K Bansal, KK Sharma
Numerical Functional Analysis and Optimization 39 (2), 127-154, 2018
502018
A numerical scheme based on differential quadrature method to solve time dependent Burgers' equation
RC Mittal, R Jiwari, KK Sharma
Engineering Computations 30 (1), 117-131, 2012
492012
Parameter-uniform fitted mesh method for singularly perturbed delay differential equations with layer behavior
MK KADALBAJOO, KK SHARMA
Electronic Transactions on Numerical Analysis 23, 180-201, 2006
482006
Numerical analysis of singularly perturbed delay differential turning point problem
P Rai, KK Sharma
Applied Mathematics and Computation 218 (7), 3483-3498, 2011
422011
Numerical study of singularly perturbed differential–difference equation arising in the modeling of neuronal variability
P Rai, KK Sharma
Computers & Mathematics with Applications 63 (1), 118-132, 2012
412012
ϵ-Uniform fitted mesh method for singularly perturbed differential-difference equations: mixed type of shifts with layer behavior
MK Kadalbajoo, KK Sharma
International Journal of Computer Mathematics 81 (1), 49-62, 2004
412004
The system can't perform the operation now. Try again later.
Articles 1–20